# SDR DALA1151233712

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 37,073 hours, 15,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5676U6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STA 947 RBL 40 FLOOR SUPPORT CORRODED ON UPPER SURFACE AND FOUND OUT OF LIMITS.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-02.
